# SDR DALA2024061206050

- Difficulty date: June 12, 2024
- Submitted: June 13, 2024
- Operation: Air carrier
- Aircraft: N825MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29703
- Aircraft time: 92,682 hours, 17,553 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: UNKNOWN
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 1801, DURING SVC, FOUND ROWS 31-38 FG EMMERGENCY LIGHTS INOP. CORRECTIVE ACTION: FOUND CONNECTOR AT 32 FG DISCONNECTED. RESECURED. ALL OPS NML. (LP 5761218)
